# SDR ASAA0671012

- Difficulty date: September 25, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 25,806 hours, 11,386 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A750128
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOORBEAM AND ANCHOR NUT HOLES CORRODED AT BS 767+5.  REPAIRED IAW SRM 53 00 53.
